Symmetries of the Landau problem

Ming-Kong Fung, Y. F. Wang

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We find that three constants of motion of the Landau problem form an algebra of the Euclidean group in the plane with a cocycle extension. We succeed in expressing the Hamiltonian in terms of these constants of motion in a gauge independent way and solve the problem by algebraic methods.

Original languageEnglish
Pages (from-to)135-141
Number of pages7
JournalModern Physics Letters B
Volume13
Issue number5
DOIs
Publication statusPublished - 1999 Feb 28

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Condensed Matter Physics

Cite this